Been diagnosed with agitated depression?
- 11 Nov 2015 by Depression Warrior
- 14 November 2015
- abilify, seroquel, zoloft, depression, panic disorder, major depressive disorder, diagnosis, electroconvulsive therapy
Have been on the circuit with meds, Abilify, Seroquel, etc, Went through 8 sessions of ECT, with no positive response. Have been on Zoloft since 1992 but in the past 9 months something happened and now I'm back to square 1? Dr has put me on Latuda, 80mg and been on that for 3 weeks now, not sure if making any difference as I still have the constant ruminations and almost OCD time thinking but it goes away when the depression/anxiety goes away?
Last week Dr put me on Ananfril at my insistence and while it has only been 8 days, there appears to be some lightning of the mental anguish that has been unrelenting for past 9 months.
Anybody have any experience with Ananfril and what I might expect besides the typical side effects.
Depression Warrior; Glad you are finally making some headway now if I understand right you are on both of these medications and the Latuda can take up to 6 to 8 weeks to get the right blood level where you well really notice a difference.If it is going to work for you Ananfril has been used for years and the side effects that you might get are the same you would with the others but not as severe, I have known many of my old customers that had been on it up to 15 years with no problems but lots of benefits such as OCD problems, but it also helps with the anxiety.I really like your outlook and that is what it takes is stay positive about medication changes etc This really helps us get through these tough patches.
I also went through all kinds of therapy and ECT,Biofeedback hypnosis, and nothing worked except the right combination of medications.It's just so hard on us to have to try all these different ones and sometimes more than once just because it does not work this time I have tried it again years later and got great results.So glad you are getting some relief Just know many of us are people just like you and your more than welcome to come get info from us we have all been through this junk as i call it and have experience with symptoms and how medications have worked for us. I find it best to not look at all the side effects the mind is a funny thing even if we are not having them we well look for them. But let me look and give you an Idea of what to expect.And remember think positive I know its hard but it does help.Here you go and remember most of these are like a blanket side effect and very few well show up but it is common to get some the first week or two then they mostly go away.(((More common
Acid or sour stomach
blistering, crusting, irritation, itching, or reddening of the skin
change in taste
cracked, dry, or scaly skin
change in interest in sexual intercourse
hives or welts, skin rash
inability to have or keep an erection
increased interest in sexual intercourse
redness of the face, neck, arms, and occasionally, upper chest
shakiness in the legs, arms, hands, or feet
stomach discomfort, upset, or pain
trembling or shaking of the hands or feet
Absent, missed, or irregular menstrual periods
sores, ulcers, or white spots on the lips or tongue or inside the mouth
There you go. these are from right here Drugs.com and please feel free to come ask a question or comment on how your doing. Chuck1957
Chris; Never a dumb question these medications get confusing but I would say the Latuda you well know for sure within the 6 week zone you well not have anywhere as much antisapary anxiety and thoughts, And also as far as the Ananfril the docto is doing this right you have to add it slowly and lots of times you don't need to get to the therapeutic dose because of the other medication make it a bit stronger and more effective just hang in there. The hardest part is this wait and see but at this time there is no kind of test ot know if a medication is the one to help you. We have to do it the hard way but I can tell you that in time you well be feeling so much better from this junk as I call it. Hope this was clear enough if not always write back we are all here for one and all. And we understand and try to help with things we have gone through. KEEP POSITIVE ATTITUDE IT HELPS. Chuck1957
Figure this way the Ananfril is showing some sign's of helping now, Well if you start feeling even better in about 3 more weeks you well know it is the Latuda kicking in that well be close to the 6 weeks. Also yes the anxiety or constant thinking both of these can help with that as your anxiety starts to not be such a problem you should not get all of those relishes thinking out of the blue. KEEP AT IT. OOH I AM a medically disabled certified Pharmacy Technician Cpht of 38 years. So I have had some practice.lol It may take a bit of time, but you well be feeling better. Chuck1957
Given Latuda is such a new medication, have you had much experience dealing with it? Chris. Yes it has been out long enough it is very good for anxiety,depression, and pain from nerves, And has proven to be very effective for many people for the anxiety and Depression. Also make sure you don't just stop this medication you must be slowly tapered off of it or you can get the side effect and increased symptoms of depression so don't do that without the help of the doctor. But I was thinking the Ananfril and the Latuda could be working together that is helping you but it is hard to say at this point. Chuck1957
Well I think it is a little to soon to tell THE Latuda is still prior to the 2 weeks where you feel possibly something and the Ananfril starts to work faster and like I said don't just stop the Latuda it well increase the side effects and withdrawal so if your going to try give your doctor a call first to make sure. And have him give directions on how to lower the dose prior to doing it.
Dropping to fast or just quit could really cause some side effects and real anguish for you.but I can see how it could be worth a try.Chuck1957
Chris; Until the doctor say just keep taking the Latuda and as he agrees to increase the Ananfril ask about decreasing the Latuda would be a good Idea,It is not uncommon to take 2 or 3 different medications to keep us under control which is referred to our cocktail Peak level to be safe on the Anafranil is a month to make sure.Talk to the doctor when your in about that So you are still taking the Zoloft also.Hopefully when you see the doctor you well be feeling much better with the Ananfril and Zoloft combination and then talk to him about tapering the Latuda down to see if it is doing anything is the way I would handle it don't want to go off to fast. OFF TO THE DOCTOR MYSELF TODAY KEEP FINGERS CROSSED NO FOR NO MORE Chemo.Please. Later Chuck1957
What I mean is to be safe that the Ananfril that it is the one helping to get a good level make sure give it enough time then the doctor could increase the Ananfril as he tapers you off of the Latuda if he well agree with that.Just to get to the recommended dose of Ananfril where it well be working better.yet hopefully. Chuck1957
Chris; what you well have to do is have the doctor start decreasing the Latatude slowly while increasing the Anafranil by 25mg every 2 to 3 weeks until Maximum dose of not more than 250mg daily and if you do have to go to that amount It can then be taken in one dose at bedtime and it well last through the day.But it is Importaint not to go up to fast. Chuck1957
Chris we are all different but the one that has worked for me the best was or is Zoloft and Effexor xr 150mg the combination seems to do me the best. Chuck1957
Yes Zoloft and Effexor at the same time The Zoloft was working great for a long time then started to have Problems so Doctor added the Effexor and when we tried going off of Zoloft just came unglued so Doctor put me back on Zoloft and between the two I have been in good shape for a long time so We just don't want to mess with it. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2014 • 2 answers
Posted 15 Aug 2016 • 2 answers
Posted 17 Aug 2016 • 4 answers
Posted 1 Apr 2017 • 3 answers
Posted 29 Sep 2017 • 0 answers